# SDR ASAA9880223

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK DENT WAS FOUND IN FUSELAGE SKIN AFT OF L1 DOOR ABOVE CUSP LINE.  REPAIRED WITH DOUBLER IAW ASA EA 5330-01350.  (M)
